# SDR USAA950702

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misdrilled
- Location: Bs 886/905
- Part time: 37,575 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND INTERCOSTAL AND DOUBLER MISDRILLED AT STA 886 AND STA 905, LONGERON 16L.  FABRICATED AND HEAT TREATED NEW SECTION OF INTERCOSTAL AND INSTALLED DOUBLERS PER SRM 53-01, SRM 51-10-2A.  (X)
